# SDR ASAA0280061

- Difficulty date: March 2, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, OVERHEAD EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE IN FIRST CLASS CABIN.  REPLACED ASSOCIATED BATTERY POWER SUPPLY.  LIGHTS THEN OPERATED PROPERLY.  (M)
